A 34-year-old member asked:
Would using clarithromycin cause a miscarriage in the early stages of pregnancy?
1 doctor answer • 1 doctor weighed in
Obstetrics & Gynecology 48 years experience
Se below: Since no one has all the answers of why a person miscarriages; medications can contribute to this event. I only know of one study with humans that showed an increase risk of miscarriages when taking Clarithromycin in the early weeks of pregnancy.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.